# SDR AALA201703229033

- Difficulty date: March 20, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 78,116 hours, 41,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATED BY BATTERY PACK B5-107 ARE INOP ON TEST. REMOVED AND REPLACED BATTERY PACK B5-107 IAW MM 33-53-00. EMERGENCY LIGHTS OP CHK OK. THE AIRCRAFT WAS NOT GROUNDED.
